Apricat

508d

Does anyone else get random feelings where you're minding your business and then suddenly your legs and arms/hands feel flushed, you get light headed, and your surroundings suddenly don't feel real? You get this sudden feeling of panic and like you're going to die, you're not in control, and you question whether you or your surroundings are real. You almost get a de ja vu feeling for a moment, like you're either not real or everything is too familiar. It only lasts a few seconds, maybe a minute for me. I've never known what this feeling is, and keep getting told it's anxiety/panic. But the panic I get feels like when you're scared on a roller coaster, and the anxiety I get is like a nervous pit in my stomach and chest. They feel nothing like what I described. It's a separate feeling that comes on randomly, and it scares me.

advertisement

    • SarTee

      508d

      Often. I have heart palpitations and sometimes if they are sudden or continue, I feel like this quickly. Also, I feel some of this ans things follow that make me feel flush and tingly in hands and legs. Anxiety turns to panic and I can't stop it. It's scary! I'm trying different grounding techniques but it's a work in progress for sure.

      • Apricat

        508d

        @SarTee Maybe that's what starts it, the palpitations? It absolutely terrifies me and makes me feel crazy, and I always have to find someone to sit with me because my brain will tell me we're going to die/faint/nothing is real. And then it's just suddenly over and I feel normal again.

        • kittylover17

          508d

          @Apricat this is the same shit thats happening to me its been going own every day for a whole week straight iv never experienced this before

        • SarTee

          508d

          @Apricat yes, same here. I know I'm ok, even though it's scary but my body is like all hands on deck, we're dying. It's awful. I have to call someone or have someone sit with me as well when it gets bad.

    • kittylover17

      508d

      I half.to get up and walk are talk to someone to calm down

    • kittylover17

      508d

      Really cold water helps to when I drink it

    • Apricat

      508d

      I went to the ER when I first got them too, and I got told it was anxiety and then gave me Ativan for awhile. Did absolutely nothing. Idk if it's the Yaz or Prozac or the combo, but they 99% stopped with Yaz. Maybe there's something similar they can try?

      • Apricat

        508d

        @Apricat @kittylover17 ^

      • kittylover17

        508d

        @Apricat I was own Prozac and let me tell you they gave it to me for depression worst medicine ever please stop taking this seriously I believe this might be your trigger it really messed me up !! To the point I was wanting to kill myself I would have outburst of anger 😠 out of nowhere

        • Apricat

          508d

          @kittylover17 I actually chose to stop taking it almost a month ago, but I've been dealing with side effects for a couple weeks now. Currently dealing with a lot of vertigo, and had several days of the most painful stomach cramps. I did have these weird episodes described in the post long before I tried Prozac though.

    • femmemachina

      508d

      I started getting this in 2018 and I didn’t believe it was “panic attacks” for months. Over a span of 6 months or so I ended up going to the ER almost 10 times, at one point convinced I couldn’t breathe and that I couldn’t get any oxygen. They would always happen RANDOMLY and it would come on quick and strong. I have major depressive disorder and prior to these occurring I had at one point been on Prozac for an extended period of time, along with Yaz and other Yazmin/jazmiel orals. When they started I wasn’t on any medications. I ultimately had to get back on Prozac and it didn’t help with this feeling at all so I have Xanax which does really curb these episodes quickly so I don’t start to spiral myself into an actual panic attack. I don’t think the initial “tingling/numbness” and lightheadedness coming on suddenly were textbook panic attacks originally but my anxiety about these sensations caused panic attacks. About 6 months ago, after being on Prozac (80mg) for 2 years, I quit Prozac. At first everything was fine, but now I am so depressed again that I recently had to restart it. I still sometimes get these sensations but overall they are nowhere near as strong as they were. I think my brain is addicted to Prozac :(

      • Apricat

        508d

        @femmemachina I'm currently trying to avoid being on Prozac. I can't drink certain teas, have a drink or two with friends, etc. if I'm on it. I'm hoping some calming herbs and teas can help, maybe even a healthier diet change, etc. I just don't want to be stuck taking pills forever. But I'm feeling like maybe I have to. 😔

    • Green_Goblin

      508d

      It almost sounds like depersonalization? I could easily be wrong! But from personal experience, how you described the feeling is how I've felt during depersonalization.

    • NervousNelly

      506d

      You're experiencing derealization. It does eventually pass. When I'm struggling with derealization, I lay down, breath, and hopefully fall asleep for a bit. Fighting anxiety makes our bodies exhausted. When I rest a bit, things seem normal again. I have to admit, it does take a day or 2 to get over the shock of the experience. Just remind yourself of your reality and find some time to ground yourself.

    • Felicityrae23

      505d

      This is a form of panic attacks. More so panic disorder. There’s two different types of panic attacks and this one you’re describing is the worst one. I get this often. Very random and only lasts about a minute or two. It’s depersonalization. Happens when the panic attacks are the kind that don’t really have a trigger like your example of riding a roller coaster. It’s definitely scary. What comes with it often is paranoia like you said feeling like you’re about to die. I’ve gone to the emergency room so many times when this first happened thinking I was a 20 year old having a stroke or heart attack. Truly terrifying. I’m on Effexor xr. I know I’ve read in here you don’t want to be on medications which I completely understand it can be a pain but on this one I’ve still been able to enjoy myself with friends having drinks and doing pretty much everything normal. It’s definitely helped my state of mind and these episodes come way less now. If you needto chat my messages are open Id love to connect!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion